# SDR SWIA972513

- Difficulty date: April 17, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N409SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7056
- Aircraft time: 17,066 hours, 15,213 cycles
- Engine: Ge CF343B1
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DISPLAY COOL MESSAGE CAME ON CLIMBING THROUGH 12,000 FEET.  TRIED FLT ALT AND STBY POSITIONS ON DISPLAY FAN.  MESSAGE REMAINED FOR ABOUT 10 MINUTES.  VERIFIED FAN OPERATION IN ALL POSITIONS AND AIR FLOW GOOD, NO LEAKS.  REPLACED AIRFLOW SENSOR.  OPS CHECK GOOD ON GROUND.  P/N:  009519-04.
